# SDR A6WA201542298

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 30,925 hours, 29,043 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A GEAR DISAGREE WARNING MESSAGE.  AT THAT TIME NLG INDICATED DOWN & LOCKED.  MAINS WERE WHITE IN TRANSIT.  ALSO RECEIVED ANTI-SKID INBD, PARK BRAKE SOV NWS & WOW INPUT CAUTION MESSAGES ALONG WITH NOSE DOOR OPEN WARNING MESSAGE.  COMPLIED WITH QRH FOR GEAR DISAGREE, GEAR UP DISAGREE. HYD 2 & 3 B PUMPS SELECTED TO ON, LANDING GEAR MANUAL RELEASE PULLED, SELECTOR LEVER DOWN.  GEAR EXTENDED & MANUAL RELEASE LEVER WAS STOWED.  WOW INPUT & NWS CAUTION MESSAGES ALONG WITH WOW OUTPUT FAIL STATUS MESSAGE.  CYCLED NWS SWITCH.  NWS CAUTION MESSAGE CLEARED.  OTHER MESSAGES CLEARED ON LANDING.  DECLARED EMERGENCY.  ALL STRUT HEIGHTS LOOK APPROPRIATE & EVEN.
